# SDR SWAA2023122827662

- Difficulty date: December 4, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 26,986 hours, 13,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM BS947 CORRODED UNDER AND AROUND LAV MOUNT RBL50.5<[01] REMOVED CORROSION ON TOP OF UPPER CHORD OF FLOOR BEAM STA 947.5 RBL 50.5 (REMOVED 0.039? OF .180? MATERIAL) FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[02] INSPECTION C/W REMOVED CORROSION ON TOP OF UPPER CHORD OF FLOOR BEAM STA 947.5 RBL 50.5 (REMOVED 0.039? OF .180? MATERIAL) FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1.;[03] C/W FALLOW UP INSPECTION OF REPAIR AREA; FALLOWING DAMAGE REMOVAL.;[04] BLENDED DAMAGED AREA ON TOP OF UPPER CHORD OF FLOOR BEAM STA 947.5 RBL 51 IAW SRM 53-70-51-2R-8 ALTERNATIVE 3.;[05] VERIFIED DAMAGE BLEND OUT (CA #4).;[06] ACCOMPLISHED HFEC HOLE PROBE AND SURFACE INSPECTION OF REPAIR AREA PER NDT PART 6 51-00-00 PROC. 16 AND 51-00-00 PROC. 23 NO DEFECTS NOTED;[07] REMOVED ADDITIONAL .002' IAW SRM 51-10-02.;[08] FLAP PEENED BLENDED AREA IAW SOPM 20-10-03.;[09] FABRICATED SHIM AND LOCATED/DRILLED FASTENER HOLES IAW SRM 51-40-05.;[10] C/W C/A #7;8;9;[11] REPAIRED IAW SRM 53-70-51-2R-8.;[12] C/W INSPECTION.;[13] C/W INSPECTION.
